# SDR EBVR20180430001

- Difficulty date: April 30, 2018
- Submitted: April 30, 2018
- Operation: General aviation
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 0155
- Aircraft time: 10,337 hours, 6,712 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION,  FOUND CORROSION AROUND RIGHT FORWARD EQUIPMENT BAY AFT LATCH.  CORROSION WAS FOUND TO BE DEEPER THAN THE MAINTENANCE MANUAL ALLOWED.  REPAIRED IAW ERO-922424, REV IR.
